Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PARNATE: Still more questions

Posted by Kim on August 29, 1999, at 3:23:35

In reply to Re: PARNATE: Still more questions, posted by Robin on August 29, 1999, at 2:35:53

I have sleep problems with the parnate also. I never feel like I am "completely" asleep. I'm taking 20mg of temazepam at bedtime, and it lets me get in a good 8 hrs. with little residual tiredness in the a.m. (Also correction on my last post, I've been on parnate for almost 3 years.)

I've been on more antidepressants than I can remember and parnate is the one that helped. I hope it helps, and the side effects don't get too bad. Also, there's another thread above this one talking about parnate, you might want to read that, too.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kim thread:10590